Doctor insights on:
What Are The Signs And Symptoms Effexor Is Not Working
Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not ...Read more
Classical onset: Unilateral loss of vision, loss of balance and coordination, electrical shocks down back on flexion of neck, weakness and stiffness in legs, but also, more subtle, including focal weakness, fatigue, cognitive deterioration, double vision, dizziness, etc. Important, these presentations may be associated with other illnesses, and, in themselves are not diagnostic. ...Read moreSee 1 more doctor answer
Same symptoms: Usually, when pt experiences what appears to be a "plateau" in response to antidepressants, it could be that the medication needs adjustment. This is presuming there have been no other changes that have occurred, such as changes in other medications, new medical conditions, or increased psychosocial stressors. Inadequate medication adherence can also present similarly. Discuss with doctor. Best. ...Read more
Do you think that 225mg of Effexor is strong enough for most people with depression? What's the next option if it's not working?
Suffering from dep/anx. Was on effexor stoppped working dr upped dose got BP and tapered to prozac its not working after 8 weeks. I am scared?
Seek CBT therapy: I hope you can find a good CBT therapist that you feel good with to help you as the search for an effective pill proceeds. If you find one, it will optimize the benefits and if not, it will do the best job for you. You'll learn how to handle things and manage the symptoms and understand yourself better. Best! ...Read more
I was on Paxil years ago and it worked for 12 years.Recently cross tapered from Effexor (112 mgs (bp) to Prozac (6 weeks) and it is not working. ?
Daughter has major depress., suicide thoughts.Had ED @16, age now 19.On 225 mgs Effexor ER for long time, not working anymore. Add Abilify or Remeron?
Talk with MD: It sounds like ur involved ur dtrs care; w/ her consent, you cld schedule a meeting with her & her doc or encourage her to c her doc ASAP. Doc needs to be made aware of ongoing sxs, particularly suicidal thoughts, so that the most effective tx can be selected. A back up plan for active suicidal plan/intent should be discussed. The best med is the 1 that works best 4 ur dtr. Work closely w her md. ...Read more
I've been taking Effexor 75mg for almost 5 months, can I start taking two a day if I feel my dose isn't working?
Yes ,but: Yes, you may take two a day but be sure you see your doctor for blood pressure monitoring.This drug has norepin., at higher dosage, blood pressure needs to be monitor.Also make sure that you have blood test done for liver and kidney function tests because if there are any renal or hepatic impairment, then dosage needs to be reduce 25-50 % depend on severity. ...Read moreSee 2 more doctor answers
If : If you want to quit a medication, you should call the doctor who prescribed it and discuss why. There may be solutions to the problems you are experiencing on the medication, an alternative medication that is better for you, or reasons you need to be on that specific medication that is very important to your health. Also, Effexor can give pretty nasty withdrawal symptoms if just stopped, so you might want to discuss a taper with your doctor before just quitting. Good luck! ...Read more
- Talk to a doctor live online for free
- What are the signs and symptoms?
- What are the signs and symptoms of leukopenia?
- What are the signs and symptoms of approaching kidney failure?
- Ask a doctor a question free online
- What are some of the signs and symptoms of a broken wrist?
- What are the signs and symptoms of impetigo?
- What are the signs and symptoms of walking pneumonia?
- What are the signs and symptoms of adverse reaction to simvastatin?
- Talk to a neurologist online